Viability result for semilinear functional differential inclusions in Banach spaces

Keywords: evolution operator, measurability, mild solution, functional differential inclusion, viability
Published online: 2021-09-16


We show the existence result of a mild solution for a semilinear functional differential inclusion, with viability, governed by a family of linear operators. We consider the case when the constraint is moving.

Article metrics
PDF downloads: 256
Abstract views: 628
How to Cite
Aitalioubrahim M. Viability Result for Semilinear Functional Differential Inclusions in Banach Spaces. Carpathian Math. Publ. 2021, 13 (2), 395-404.